| Model Number |
470101 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: event 1: description of the patient event: "this extension set at the end of the arterial lines for ped cases but lately there have been at least 3 cases that i remember where the tubing cracks and the line starts bleeding out.".
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.